# SDR BTEA20121130001

- Difficulty date: November 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N176AM
- Make and model: Skrsky S76C
- Aircraft serial: 760665
- Aircraft time: 2,076 hours
- Engine: Tmeca ARRIEL2S2
- Engine time: 2,076 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 0292860010
- Part serial: ANR875
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 2,076 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

THE FUEL CONTROL FAILED ON START CAUSING THE ENGINE TO EXCEED TEMPERATURE LIMITS.  THE HMU WAS FOUND TO BE AT FAULT.  (SUSPECT THE CONSTANT DELTA "P" VALVE FAILED).  THE ENGINE ASSEMBLY AND HMU WERE REPLACED.  THIS FAILURE COULD HAVE OCCURRED IN FLIGHT CAUSING AN IN FLIGHT SHUT DOWN OF THE ENGINE.
